Alert archive / Colorado / River Flood Warnings in 2013
River Flood Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Sep 12, 2013, 2:48 AM MDT for El Paso County, Colorado. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2013, 2:48 AM MDT (08:48 UTC)
- Expired
- Sep 12, 2013, 4:54 AM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek at Colorado Springs (FNEC2).
- Action stage
- 9.5 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07105500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
906 WGUS45 KPUB 120848 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 248 AM MDT THU SEP 12 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY. HEAVY RAIN OVER WESTERN EL PASO COUNTY HAS CAUSED THE WATER LEVEL IN FOUNTAIN CREEK TO REACH MINOR FLOOD STAGE. RAIN IS CONTINUING TO FALL OVER WESTERN EL PASO COUNTY AND THUS THE WATER LEVEL IS EXPECTED TO CONTINUE RISING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC041-122048- /O.NEW.KPUB.FL.W.0005.130912T0848Z-000000T0000Z/ /FNEC2.1.ER.130912T0826Z.130912T0831Z.000000T0000Z.UU/ 248 AM MDT THU SEP 12 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE FOUNTAIN CREEK AT COLORADO SPRINGS. * UNTIL FURTHER NOTICE. * AT 2:31 AM THURSDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 8.0 FEET...MINOR FLOODING OF LOWLANDS ALONG THE CREEK OCCURS. $$
2 follow-up statements
064 WGUS85 KPUB 120922 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 322 AM MDT THU SEP 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY. HEAVY RAIN HAS CONTINUED FALLING OVER WESTERN EL PASO COUNTY... RESULTING IN HIGH WATER LEVELS IN FOUNTAIN CREEK THROUGH COLORADO SPRINGS. WITH ADDITIONAL RUNOFF EXPECTED FROM THE CONTINUED RAIN...THE WATER LEVEL IS EXPECTED TO CONTINUE RISING. IF THE WATER LEVEL REACHES 10 FEET...THE WATER REACHES THE BASE OF THE SOUTH TEJON STREET BRIDGE. AT 10.5 FEET THE WATER FLOWS OVER THE FRONT RANGE TRAIL NEAR JANITELL ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC041-122122- /O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/ /FNEC2.1.ER.130912T0826Z.130912T0901Z.000000T0000Z.UU/ 322 AM MDT THU SEP 12 2013 THE FLOOD WARNING CONTINUES FOR THE FOUNTAIN CREEK AT COLORADO SPRINGS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:01 AM THURSDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 9.0 FEET...FLOOD WATERS THREATEN HOMES IN STRATMOOR NORTHWEST OF SECURITY WIDEFIELD. $$
870 WGUS85 KPUB 121054 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 454 AM MDT THU SEP 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY. RAINFALL OVER WESTERN EL PASO COUNTY HAS DECREASED AND THE WATER LEVEL HAS FALLEN TO BELOW FLOOD STAGE IN FOUNTAIN CREEK AT COLORADO SPRINGS. HOWEVER THE WATER LEVEL IN FOUNTAIN CREEK WILL REMAIN HIGH AND THE WATER WILL BE FAST FLOWING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC041-121124- /O.CAN.KPUB.FL.W.0005.000000T0000Z-130912T1054Z/ /FNEC2.1.ER.130912T0826Z.130912T0930Z.130912T1023Z.UU/ 454 AM MDT THU SEP 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE FOUNTAIN CREEK AT COLORADO SPRINGS. * AT 4:45 AM THURSDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 7.0 FEET...THE RIVER IS BANKFULL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 1:58 AM MDT, 50 minutes earlier.
Area forecast discussion, Sep 12, 1:58 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 158 AM MDT THU SEP 12 2013 .UPDATE... ISSUED AT 157 AM MDT THU SEP 12 2013 PUSHED BACK THE START TIME OF FLASH FLOOD WATCH TO THE CURRENT TIME...SINCE HEAVY RAIN IS OCCURRING NOW. UPDATE ISSUED AT 1144 PM MDT WED SEP 11 2013 QUICK UPDATE TO ALLOW THE FLASH FLOOD WATCH FOR THIS EVENING TO EXPIRE. ALSO BROUGHT IN LATEST OBS DATA AS WELL AS SATELLITE AND RADAR TRENDS. MOORE && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 352 PM MDT WED SEP 11 2013 .TONIGHT...NEXT BATCH OF CONVECTION HAS DEVELOPED OVER SOUTHERN PUEBLO COUNTY AND IS MOVING NORTHWARD. LATEST HRRR SUGGESTS THIS CONVECTION WILL WEAKEN DURING THE NEXT HOURLY...BUT HRRR PERFORMANCE HAS NOT BEEN STELLAR TODAY. MODELS HAVE BEEN DOING A BETTER JOB WITH THE CONVECTION ON THE EASTERN PLAINS...AND THERE IS A CONSENSUS OF MOST OF THE PRECIPITATION MOVING TO THE NORTHEAST DURING THE EVENING. OVER THE CONTINENTAL DIVIDE REGION....SOME STORMS HAVE FINALLY DEVELOPED AS WATER VAPOR SHOWS A DISTURBANCE MOVING INTO CENTRAL COLORADO. DECIDED TO MAINTAIN MOSTLY HIGH SCATTERED POPS DURING THE NIGHT. SUSPECT THE DISTURBANCE OVER CENTRAL COLORADO WILL MOVE ACROSS THE REGION THIS EVENING..WHICH WILL DEVELOP SOME SHOWERS THIS EVENING. .THURSDAY...THE THREAT FOR LOCALLY HEAVY RAIN CONTINUES. DISTURBANCE MOVING INTO THE MIDWEST WILL STRENGTHEN HIGH PRESSURE OVER THE NORTHERN PLAINS. THE STRENGTHENING ANTICYCLONE WILL PUSH A COLD FRONT THROUGH THE PLAINS...INCREASING THE EASTERLY FLOW AND MOISTURE FLUX INTO THE REGION. THE PLUME OF MIDDLE AND UPPER MOISTURE WILL ALSO CONTINUE OVER THE REGION EAST OF THE UPPER LOW OVER THE GREAT BASIN. MODELS CONTINUE TO GENERATE WIDESPREAD SIGNIFICANT PRECIPITATION OVER THE REGION THURSDAY..ESPECIALLY OVER THE EASTERN MOUNTAINS AND PLAINS. SUSPECT A WEAK DISTURBANCE IS NORTHEASTWARD INTO COLORADO. ISSUED A FLASH FLOOD WATCH FOR THURSDAY FOR THE WALDO CANYON AND BLACK FOREST BURN SCARS. THERE WAS SOME MINOR FLOODING OVER WALDO CANYON BURN SCAR TODAY AND THE STORMS ON THURSDAY COULD BE STRONGER. FURTHER WEST...ANTICIPATE MORE COVERAGE OF STORMS THAN WEDNESDAY AS THE AMOUNT OF MIDDLE AND UPPER LEVEL MOISTURE INCREASES. --PGW-- .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 352 PM MDT WED SEP 11 2013 ...HEAVY RAIN POSSIBLE THURSDAY NIGHT... THURSDAY NIGHT-FRIDAY...MODELS CONTINUE TO INDICATE A VERY WET PERIOD AS WEAKENING UPPER LOW ACROSS WESTERN UTAH IS SLOWLY KICKED OUT INTO THE NORTHERN ROCKIES BY EASTERN PACIFIC ENERGY DROPPING OUT OF WESTERN BC AND INTO THE NORTHERN TIER OF STATES. THIS ENHANCES MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN MTS THURSDAY NIGHT AND ALONG WITH INCREASED UVV FROM ASSOCIATED JET TRANSLATING ACROSS THE ROCKIES AND THE ABUNDANT ATMOSPHERIC MOISTURE STILL IN PLACE...WILL SUPPORT THE LOCALLY HEAVY RAINFALL ACROSS THE AREA THURSDAY NIGHT. LATEST MODELS CONTINUE TO PEG EASTERN COLORADO AND IN PARTICULAR THE PIKES PEAK REGION...WHERE LOW LEVEL UPSLOPE WILL BE MAXIMIZED...FOR HEAVY RAIN THURSDAY NIGHT AND FRIDAY WITH HPC DAY 2 QPF TOTAL INDICATING 1-2 INCHES ACROSS SOUTHEASTERN COLORADO WITH A BULLSEYE OF 1.76 INCHES ACROSS THE PALMER DVD AND 1.96 INCHES OVER KIOWA COUNTY. WITH THAT SAID...HAVE KEPT HIGH POPS INTACT ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...WITH AN INCREASED CONCERN FOR FLASH FLOODING THURSDAY NIGHT...ESPECIALLY FOR THE WALDO CANYON AND BLACK FORECAST BURN SCARS. FRIDAY NIGHT-SUNDAY NIGHT...FLOW ALOFT BECOMES WEAK WESTERLY WITH MONSOONAL PLUME DECREASING THROUGH SUNDAY...AS THE NORTHERN TIER SYSTEM CONTINUES TO DROP SOUTH AND EAST ACROSS THE UPPER MIDWEST. STILL ENOUGH MOISTURE IN PLACE FOR SCATTERED SHOWERS AND STORMS ACROSS THE AREA SATURDAY...WITH LOCALLY HEAVY RAINFALL STILL A THREAT DUE TO THE WEAK STEERING FLOW ALOFT. PASSING NORTHERN TIER SYSTEM SENDS A WEAK BACKDOOR COLD FRONT ACROSS THE EASTERN PLAINS SATURDAY NIGHT WITH MOIST EASTERLY UPSLOPE FLOW HELPING TO INCREASE PRECIPITATION CHANCES ACROSS THE EASTERN MTS AND IMMEDIATE ADJACENT PLAINS SUNDAY AFTERNOON AND EVENING. MONDAY-WEDNESDAY...MODELS CONTINUE TO INDICATE A WARMING AND DRYING TREND FOR EARLY NEXT WEEK AS A BROAD UPPER TROUGH SETS UP ACROSS THE PAC NW COAST...KEEPING MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION. THIS WILL ALLOW FOR TEMPERATURES TO WARM BACK TO GENERALLY ABOVE SEASONAL AVERAGES. LATEST EC INDICATES ANOTHER POSSIBLE BACKDOOR COLD FRONT MOVING ACROSS THE EASTERN PLAINS ON WEDNESDAY WITH THE GFS BRINGING THE FRONT ACROSS THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1144 PM MDT WED SEP 11 2013 KCOS AND KPUB...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ALONG THE I25 CORRIDOR TOMORROW AFTN AND EVE. CURRENT CONVECTION IS TRACKING TO THE N-NW BUT IS STARTING TO DIMINISH IN INTENSITY AND AREAL COVERAGE. MVFR CEILINGS EXPECTED OVERNIGHT...WITH A CONTINUED THREAT OF HEAVY RAIN. KALS...MVFR CEILINGS EXPECTED OVERNIGHT WITH ENHANCED LOW LEVEL MOISTURE PERSISTING. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE MORNING AS A DISTURBANCE MOVES INTO THE REGION. && .HYDROLOGY... ISSUED AT 557 PM MDT WED SEP 11 2013 FROM THE MOTION OF THE MOSAIC RADAR IMAGERY...ANOTHER VORTMAX IS LIKELY LOCATED OVER PUEBLO COUNTY. THIS ONE DOES NOT APPEAR TO BE AS WELL DEFINED AS THIS MORNINGS VORT MAX. NONETHELESS...WE WILL CAREFULLY BE WATCHING FOR INCREASING ECHOES OVER THE WALDO BURN SCAR. HRRR HAS BEEN TRYING TO DISSIPATE THIS AREA OF RAIN FOR THE LAST FEW RUNS AND IT HAS NOT HAPPENED YET. THE GROUND IS SATURATED OVER THE BURN SCAR AND IT WILL NOT TAKE TOO MUCH TO CAUSE PROBLEMS. \/HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ081-084-085. && UPDATE...28 SHORT TERM...PGW LONG TERM...MW AVIATION...MOORE HYDROLOGY...HODANISH
Hazardous weather outlook, Sep 11, 8:14 PM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 814 PM MDT WED SEP 11 2013 COZ058>089-093>099-121300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 814 PM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME LOCALLY HEAVY RAIN IS POSSIBLE...AND COULD LEAD TO FLASH FLOODING CONCERNS ON AREA BURN SCARS. THE HIGHER MOUNTAIN AREAS SHOULD SEE SOME SNOW...WITH SOME LIGHT ACCUMULATIONS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR HEAVY RAIN WILL INCREASE THURSDAY AND THURSDAY NIGHT. THE WALDO CANYON...BLACK FOREST...AND EAST PEAK BURN SCARS WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING IF HEAVIER SHOWERS OR STORMS IMPACT THESE AREAS. IN ADDITION TO LIGHTNING... ISOLATED THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING SOME SMALL HAIL. THE CHANCE FOR WIDESPREAD SHOWER ACTIVITY AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. AFTER A BRIEF LULL IN THE RAINFALL ON SATURDAY...A COLD FRONT WILL ARRIVE ON SUNDAY AND BRING A RENEWED THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING. BY MONDAY OR TUESDAY...OUR AREA SHOULD RETURN TO A DRIER PATTERN AND STORMS WILL LIKELY BE LIMITED TO THE MOUNTAIN AREAS. SOME ACCUMULATING SNOW IS EXPECTED FOR ELEVATIONS ABOVE 12000 FEET THROUGH THIS WEEKEND. THE HIGHEST ELEVATIONS ABOVE 13000 FEET COULD SEE SOME MODERATE SNOWFALL BY THIS WEEKEND. CLIMBERS AND HIKERS SHOULD EXPECT WINTER CONDITIONS ABOVE TREELINE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO TONIGHT. 27/88
In the hours before
Special weather statement, Sep 11, 8:52 PM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 852 PM MDT WED SEP 11 2013 COZ081-082-084-085-120315- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 852 PM MDT WED SEP 11 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WALDO CANYON BURN SCAR. AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS INCREASING OVER THE WALDO BURN SCAR. THIS RAIN EXTENDED FROM THE BURN SCAR SOUTHWARD INTO FORT CARSON. SOME OF THE RAIN OVER FORT CARSON WAS MODERATE TO HEAVY AT TIMES. THIS RAIN WAS MOVING SLOWLY NORTH AT 5 MPH. IT IS POSSIBLE MODERATE RAIN COULD BEGIN FALLING ON THE BURN SCAR AFTER 910 PM. LOCATIONS IMPACTED INCLUDE... WEST COLORADO SPRINGS. CASCADE. WOODLAND PARK. GREEN MOUNTAIN FALLS. CRYSTOLA. CHIPITA PARK. HODANISH
Local storm report, Sep 11, 9:19 PM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
919 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN WESTCLIFFE 38.13N 105.46W
09/11/2013 E1.00 INCH CUSTER CO PUBLIC
ONE HOUR AMOUNT
&&
MOORELocal storm report, Sep 11, 10:11 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1011 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM DEBRIS FLOW 3 NW MANITOU SPRINGS 38.89N 104.95W
09/11/2013 EL PASO CO TRAINED SPOTTER
CDOT REPORTED CULVERTS OVERFLOWING AT THE MOUTH OF WALDO
CANYON. SOME ROCK AND DEBRIS FLOWING ONTO HIGHWAY 24 FROM
WALDO CANYON.
&&
STARKThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:45 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Sep 11, 9:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 11, 9:32 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 11, 9:36 PM MDT | Areal Flood Advisory | PUB | Fremont | 114 min |
| Sep 12, 12:32 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 1:43 AM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 3 hr |
| Sep 12, 3:24 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 3:45 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 6:37 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 8:33 AM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Sep 12, 10:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 10:18 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 10:41 AM MDT | River Flood Warning | PUB | Fremont | 4 hr |
| Sep 12, 4:15 PM MDT | Areal Flood Advisory | PUB | El Paso | 5 hr |
| Sep 12, 5:08 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 5:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
Nearby
River Flood Warnings in Colorado, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.